# SDR ASAA0540433

- Difficulty date: August 31, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BSTA 440, RBL 22, WL 156, FRAME IS DENTED AT FASTENER.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR IAW EA.  (K)
